RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 5, Pages 1033–1036 (Mi dan44229)  

MATHEMATICS

Stability of the topology of hyperbolic space forms under variation of the curvature

S. V. Buyalo

Arkhangelsk Forestry Engineering Institute

Full text: PDF file (544 kB)

Bibliographic databases:
UDC: 513.833
Presented: А. Д. Александров
Received: 04.10.1980

Citation: S. V. Buyalo, “Stability of the topology of hyperbolic space forms under variation of the curvature”, Dokl. Akad. Nauk SSSR, 256:5 (1981), 1033–1036

Citation in format AMSBIB
\Bibitem{Buy81}
\by S.~V.~Buyalo
\paper Stability of the topology of hyperbolic space forms under variation of the curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 5
\pages 1033--1036
\mathnet{http://mi.mathnet.ru/dan44229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0603682}
\zmath{https://zbmath.org/?q=an:0468.53034}


Linking options:
  • http://mi.mathnet.ru/eng/dan44229
  • http://mi.mathnet.ru/eng/dan/v256/i5/p1033

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020